Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: M
Number of items: 1.

M

Mohamed, Ibrahim and Mohamad, Nurul Najihah and Ng, Kok Haur (2018) Moment Properties And Quadratic Estimating Functions For Integer-Valued Time Series Models. Pakistan Journal of Statistics and Operation Research, 14 (1). pp. 157-175. ISSN 1816-2711, DOI https://doi.org/10.18187/pjsor.v14i1.1750.

This list was generated on Tue Jun 6 20:19:12 2023 +08.